# SDR DALA2024121611746

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 92,537 hours, 15,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1820 UPON BOARDING-STRONG SMELL THROUGHOUT A/C WHICH IRRITATES THROAT SMELLS UNUSUAL. CORRECTIVE ACTION: R/R RECIRCULATION FAN FILTERS PER B767 AMM 21-25, NO UNUSUAL SMELL FOUND AT A/C, RAN BOTH PACKS FULLY WARM,FULLY OLD COULDN'T DUPLCATED ANY UNUSUAL SMELL. (5789058)
